# SDR SWAA2025090309867

- Difficulty date: August 30, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 67,364 hours, 40,060 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASSIST HANDLE ON FWD ENTRY DOOR LOOSE RE-SECURED FWD ENTRY DOOR ASSIST HANDLE PER AMM 52-11-31.  RESECURED ASSIST HANDLE PER AMM 52-11-31.  3194309
